# SDR DALA2025021901247

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0814110) CORROSION FOUND ON STA 1088 BULKHEAD STRUCTURE AROUND DOUBLER. COMPLIED WITH ER/A 624282-14 REV ORIGINAL AT APU STA 1088 BULKHEAD AROUND DOUBLER.
